# SDR DHL2000803105

- Difficulty date: January 12, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1723
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FUSELAGE SECTION MAIN CARGO FLOOR SUPPORT ANGLE CRACKED AT STA 1723.000 RT.  REMOVED DAMAGED AREA AND PERFORMED ANTI CORROSIVE TREATMENT IAW SRM 51-1-8 PAGE 11.  INSTALLED EXTRUSION IAW SRM 53-2-0 PAGE 2E&F.  SECURED EXTRUSION WITH CHERRY MAX RIVETS IAW SRM 51-1-21 PAGE 73.  TREATED AND PRIMED IAW SRM 51-1-8 PAGE 35.
